# SDR UALA2012062203351

- Difficulty date: June 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 74,325 hours, 22,890 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE HAS CORROSION FROM RT WBL 75 TO RT WBL 135 AND FROM STGR 19 TO AFT SPAR.  REF SCAL LP 996 8573.  COMPLIED WITH ECRA 5720-0 2300.  SCAL 09882 INSP SCAL 00535.
